# SDR C2XA02IA223

- Difficulty date: October 10, 2002
- Submitted: October 12, 2002
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: 14523410001
- Condition: Loose
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE CREW NOTED THAT THERE WAS A VIBRATION IN THE CONTROL YOKE.   VIBRATION BEGAN IN THE LOW 30,000'S AND CONTINUED IN  CLIMB TO 35,000.   VIBRATION SEEMED MORE PRONOUNCED AS  AIRCRAFT ACCELERATED,  VIBRATION DECREASED MARKABLY BELOW 30,000 FT, COULD ALSO FEEL VIBRATION ON FLOOR.  A/C RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED  ELEVATOR HINGE POINTS AND FOUND THAT LT ELEVATOR BEARING TIP TORQUE TUBE HOUSING LOOSE.  MAINTENANCE REMOVED AND REPLACED  LT ELEVATOR TORQUE TUBE TIP BEARING HOUSING, PERFORMED ELEVATOR  DEFLECTION CHECKS, NO DEFECTS NOTED AND AIRCRAFT WAS RELEASED FOR TEST FLIGHT PURPOSES ONLY.  TEST FLIGHT WAS SATISFACTORY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
